# SDR AALA201707059039

- Difficulty date: July 2, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 50,069 hours, 15,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR EMERGENCY EXIT SIGN LENS MISSING.  REPLACED SIGN LENS IAW-AMM 33-51-10.
